ADVICE

I feel that the 8 types of tablets the Dr an Rhmy have put me on for the past nearly 2 years now are no longer working, I am thinking about stopping them all and wondered if anyone else has. I have put on weifght this past couple month and my face is breaking out in blisters now, also the pain no let up. I seen my Dr last week about a pain in my right ear she seen me for 3 times in the past 8 weeks and kept saying nothing to see, this time she gave me antibiotics as I have infection. I have had enough now and feel I am at the end of teather. I dont want to live like this and have only been taking the tablets in the hope they worked

7 Replies

oldestnewest
  • I really feel for you Sue. Of course, I don't know what meds you are on, but it would be very un wise to stop anything without speaking to your rhemy. It might be better to try and get in to see him/her as soon as you can to discuss things. Jot down everything you want to say, including your concerns about your weight etc. before you go. It might be time to ask for a review of your treatment. I hope the antibiotics help and you see an improvement soon. Be kind to yourself.

    Valx

  • I'm really sorry about how your feeling :( I can't offer advice as haven't even seen the rhumy yet!

    I understand the ear pain as for the last few weeks I have suffered with my mouth and ears. I had a routine dental check up, to be told I had an infection and it wasn't just my condition! Anyway, after antibiotics x 2 lots and the removal of my tooth yesterday, I am now on my 3rd lot of antibiotics, so I do feel your pain :(

    But just wanted to say hang on in there I'm sure you will get through this bad time. Hope your feeling better soon, take care, Mandy x

  • Luupysue, it sounds like you are really down about your illness and don't know what to do next to get help.

    I have often just wished that I could stop the tablets but I know that this is just a fantasy.

    Can you see your rheumy soon and explain how you feel? We all do have an illness that is very difficult to treat and very often the drugs may help a bit but do not remove all the symptoms. But there are different drugs available now so it is worth asking what is available for you to try.

    Please just don't stop taking all your drugs. If you are on prednisolone you should NEVER stop taking it as this would be pretty serious for you; only cut it down very slowly. But personally I feel that it is better to discuss your drug regime with your rheumatologist and decide with him/her what to do.

    Things can get better, believe me. Good luck.

  • Thank you for your answers I just feel its pointless filling myself with drugs that dont appear to be making much diffrence. Is it 'normal' for your face to blister is it normal to have pain all the time even when taking naproxen, amitryptaline, acupan and hydroxichloroquin and some times tramadol to name but a few, sorry about the spelling but guessing you know what I mean. I know most folk on here have it worse but how do you cope..

    So sorry for maoning I just need to know what will happen if I stop taking the pills.

  • Sorry to hear you're finding things hard at the moment, but I too say don't stop taking your meds without speaking to a Doctor first. Perhaps you need a change of meds. Mine have all been changed last week as my body wasn't reacting to them any longer, so this is a common problem. Stopping them altogether, depending what you're on could do you more harm than good. Keep your chin up and good luck. x

  • Please Please do not leave any of your drugs off I know you are going though a lot just now and perhaps you feel there is no other way to go.

    If you come off the Meds without seeing your Doctor.then you might go into a flare that will be 10 times worse than what you are going though at the moment..

    Take care

  • Thank you all for your help, I have taken notice of you all and done as you recommened stayed on the meds, I also took time out and went to see my daughter for a few days hence I wasnt able to reply. We had fun shopping together, eat loads chocolate and just had a laugh which always does you good.

    Thank you once again x

You may also like...